MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

COVIDIEN LP LLC NORTH HAVEN SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 173021
Medical Device Problem Codes Component or Accessory Incompatibility (2897); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during minimally invasive esophagectomy procedure, the device was difficult to load and also difficult to toggle.A new device was opened to complete the procedure.There was no patient injury.

Brand Name
SURGIDAC
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key8215324
Report Number1219930-2019-00048
Device Sequence Number2745213
Product Code OCW
UDI-Device Identifier10884521051492
UDI-Public10884521051492
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173021
Device Catalogue Number173021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1